# SDR UPS01836642

- Difficulty date: August 8, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 83,860 hours, 27,062 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 LEFT WING L/E UPPER RIBS ARE CRACKED AT XFS 835.75, XFS 853.75. REPAIRED RIBS IAW SRM 57-2-0 FIG 2.
